# SDR AALA20050488

- Difficulty date: July 30, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BEGAN TO USE FUEL AT INCREASED RATE.  LANDED JAX WITHOUT INCIDENT.  FOUND LEFT HAND FUEL LEAKING FROM FUEL CONTROL SUPPLY LINE.  REPLACED O-RING ON FUEL CONTROL SUPPLY LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
